# SDR SWIA201437689

- Difficulty date: May 6, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 14,180 hours, 7,939 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE 2ND, 3RD AND LAST LUG FROM FWD SIDE HAS GOUGE, ON PAX DOOR SIDE.  REMOVED GOUGES ON PAX DOOR HINGE 2ND, 3ND, AND LAST LUG FROM FWD SIDE IAW REO.
